SYNTHES GMBH CHUCK WITH KEY/REAM SPEED FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.207 |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported from japan that during service and evaluation, it was determined that the chuck with key device had the following failure: frozen/will not move.It was further determined that the device failed pretest on the following: check for mechanical free movement and check general function in running mode.It was noted in the service order that the device had a component damaged.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown but was noted to have occurred in 2024.All available information has been disclosed.If additional information should become available, an additional report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.Investigation summary: the actual device was returned for evaluation.During repair, an evaluation was performed; and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component wear.